wersja polska  
Mediton - Publishing House
Start page  Journals  Books  Conferences  News  Mediton  Contact   
   Journals
print this
   Allergy Asthma Immunology - archive  

Allergy Asthma Immunology
     Archive
     Editorial staff
     Editorial board
     For authors
     Subscription
Otorhinolaryngology
Allergology Review



 Search in articles:
  Authority of Polish Society of Allergology




vol 14. no 2. June 2009  
 TABLE OF CONTENT

 Original articles
Severe generalized exfoliative dermatitis after topical use of idrocilamide in patient with systemic lupus erythematosus
Aleksandra Matyja-Bednarczyk, Stanisława Bazan-Socha, Jacek Musiał

Erythema multiforme is extremely rare after topical drugs. We described
a case of 57-year old female patient with an eight years history
of systemic lupus erythematosus (SLE), presented with erythema multiforme
after topical use of a skeletal muscle relaxant (idrocilamide).
Skin changes progressed to generalized erythroderma dispite high
dose systemic steroid treatment but rapidly improved after plasmapheresis.

keywords: erytrodermia, rumień wielopostaciowy, idrocilamide, toczeń rumieniowaty układowy, erythroderma, erythema multiforme, idrocilamide, systemic lupus erythematosus

pages: from 133 to 136



estimated time of download (100 kB)
broadband speed:561282565121024[kbps]
time:217432[sec]


You need to have Adobe Acrobat Reader to view the PDF file. It's free. If you don't have the Adobe Acrobat Reader plugin yet, you can get it HERE.


Start page | Journals | Books | Conferences | News | Mediton | Contact

Copyright © 1996-2020 Mediton Publishing House | All rights reserved.